바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

STUDY ON CLEAN ORDERED RINGS DERIVED FROM CLEAN ORDERED KRASNER HYPERRINGS

STUDY ON CLEAN ORDERED RINGS DERIVED FROM CLEAN ORDERED KRASNER HYPERRINGS

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2018, v.25 no.2, pp.115-125
https://doi.org/10.7468/jksmeb.2018.25.2.115
Omidi, Saber (Department of Mathematics, Yazd University)
Davvaz, Bijan (Department of Mathematics, Yazd University)

Abstract

In this paper, we introduce the notion of a clean ordered Krasner hyperring and investigate some properties of it. Now, let (R, +, <TEX>${\cdot}$</TEX>, <TEX>${\leq}$</TEX>) be a clean ordered Krasner hyperring. The following is a natural question to ask: Is there a strongly regular relation <TEX>${\sigma}$</TEX> on R for which <TEX>$R/{\sigma}$</TEX> is a clean ordered ring? Our motivation to write the present paper is reply to the above question.

keywords
clean element, clean ordered Krasner hyperring, pseudoorder

한국수학교육학회지시리즈B:순수및응용수학